# SDR SWAA2021102519442

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 312 TO BS 328 AND RBL 33 AT FWD GALLEY AREA ; 2021-429968 / [12] REPLACED WEB (INTERCOSTAL) BTW BS 312 TO BS 328 AND RBL 33 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 ;51-10-02 AND DRAWING 141A5400 SHEET 39; REV - P/N USED 141A5410U140 AND LENGTH OF CRACK IS 0.800 TOOL USED CALIPER P/N 500-197-30; S/N A21042060; DUE DATE 11-AUG-22. RII  TASK COMPLETED
